Originally Posted by Collector167
I used OTC Prilosec for six months without any problems. However, there are several caveats.
There is a small study available on the internet that says PPI's can cause problems with gallbladder motility (ie, not contracting)when it is supposed to.
PPI's can also cause false readings on tests like CgA.
My doctor just prescribed me Prilosec as part of the H Pylori triple-therapy. I had been on Protonix like Carol and it messed me up. After three weeks, I started getting fuller and fuller-- like my food was not digesting from lack of stomach acid. I felt like I had a brick in my stomach after eating a few crackers.
I'm a bit nervous about taking the Prilosec. It's only for two weeks, but I just don't want a repeat experience of what happened with the Protonix. Hopefully two weeks won't cause problems with gb motility-- have you noticed that after 6 months? How often do you take it? Do you find that you get full really fast? Those are the things I worry about.....
Someone else mentioned bismuth....what is that?